# SDR AALA201512049012

- Difficulty date: December 3, 2015
- Submitted: December 4, 2015
- Operation: Air carrier
- Aircraft: N834AW
- Make and model: Airbus A319-132
- Aircraft serial: 2302
- Aircraft time: 37,648 hours, 16,473 cycles
- Engine: Iae V2524A5
- Engine time: 37,097 hours, 15,073 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Defective
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS GNDED, FLIGHT CREW REPORTED THAT THE GREEN HYD SYS HAD LOW PRESS LEVEL, RESULTING IN LOW LEVEL WARNING & RAPID DEPLETION OF HYD FLUID.  LT ENG PUMP WAS TURNED OFF WITHIN 1 MINUTE.  AN EMER WAS DECLARED & THE ACFT LANDED WITH NO INCIDENTS. THE ACFT WAS TOWED TO THE GATE.  REPLACED THE LT ENG HYD PRESS SWITCH, THE HYD LINE TO THE PRESS SWITCH & ACCOMPLISHED A SATISFACTORY LEAK & OPERATIONAL CHECK IAW AMM 29-11-17.  SEE AALA201512049001 FOR ADDITIONAL PART INFORMATION.
